Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jurassic_pimple

Hydrocortisone/steroid injections leads to weight gain?

Recommended Posts

I had Triamicinolone shots on acne cyst and keloid twice a month for almost a year and gain 12 pounds recently...

I heard it's a steroid injection that alter insuline and hormonal levels of body..

Have anyone experience the same? Maybe i just eat too much..hahaha..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×